MathSciNet Relay Station
MathSciNet bibliographic data
MR348216 (50 #714) 34G05 (35K30)
Levine, Howard A. Some nonexistence and instability theorems for solutions of formally parabolic equations of the form $Pu\sb{t}=-Au+{\scr F}(u)$. Arch. Rational Mech. Anal. 51 (1973), 371–386.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement